# SDR GUUA93371030711A

- Difficulty date: March 7, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 31,853 hours, 37,955 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004717
- Part serial: S2129
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAG PARTICLE INSP, DISCOVERED ENGINE TRUSS TUBE WELD AREA CRACK. (OPEN)
